Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A class of unknotted curves in $ 3$-space


Author: R. E. Chamberlin
Journal: Proc. Amer. Math. Soc. 10 (1959), 149-157
Erratum: Proc. Amer. Math. Soc. 11 (1960), 999-1000.
MathSciNet review: 0100270
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0100270-X
PII: S 0002-9939(1959)0100270-X
Article copyright: © Copyright 1959 American Mathematical Society